Bulletin (New Series) of the American Mathematical Society

Compact Lie groups associated with endomorphisms of $C^*$-algebras

Sergio Doplicher and John E. Roberts

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 11, Number 2 (1984), 333-338.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183552171

Mathematical Reviews number (MathSciNet)
MR752792

Zentralblatt MATH identifier
0561.46029

Subjects
Primary: 46L05: General theory of $C^*$-algebras 46L40: Automorphisms 46L60: Applications of selfadjoint operator algebras to physics [See also 46N50, 46N55, 47L90, 81T05, 82B10, 82C10]
Secondary: 43A40: Character groups and dual objects

Citation

Doplicher, Sergio; Roberts, John E. Compact Lie groups associated with endomorphisms of $C^*$-algebras. Bull. Amer. Math. Soc. (N.S.) 11 (1984), no. 2, 333--338. https://projecteuclid.org/euclid.bams/1183552171


Export citation

References